Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 27 found articles
 
 
  Bending modified J–Q theory and crack-tip constraint quantification
 
 
Title: Bending modified J–Q theory and crack-tip constraint quantification
Author: Zhu, Xian-Kui
Leis, Brian N.
Appeared in: International journal of fracture
Paging: Volume 141 (2006) nr. 1-2 pages 115-134
Year: 2006
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands